Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 280, NWS Jacksonville, FL

August 22, 2011Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 22, 2011, 6:41 PM EDT for Duval County, Florida. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2011, 6:41 PM EDT (22:41 UTC)
Expired
Aug 22, 2011, 7:30 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 6:50 PM EDTTSTM WND DMG3 Ene Oceanway, FLTREE REPORTED DOWN ON PATE ROAD WEST.
Aug 22, 6:52 PM EDTTSTM WND DMG3 Ese Oceanway, FLTREES DOWN ON DUNNS CREEK ROAD AND CANEY LANE.
Aug 22, 7:00 PM EDTTSTM WND GST 484 W Mayport, FLA MESONET SITE REPORTED WINDS OF 48 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1908 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WUUS52 KJAX 222241
SVRJAX
FLC031-222330-
/O.NEW.KJAX.SV.W.0280.110822T2241Z-110822T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EDT MON AUG 22 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 730 PM EDT

* AT 641 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OCEANWAY...OR 8
  MILES WEST OF TALBOT ISLAND...AND MOVING SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TALBOT ISLAND...LITTLE TALBOT ISLAND...FORT CAROLINE...ARLINGTON...
  MAYPORT...UNF...SAN PABLO...NEPTUNE BEACH AND JACKSONVILLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE POTENTIAL WILL ALSO EXIST FOR NICKEL SIZE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3021 8160 3052 8166 3054 8155 3053 8155
      3053 8153 3055 8152 3056 8150 3054 8149
      3052 8144 3045 8140 3027 8138
TIME...MOT...LOC 2241Z 339DEG 10KT 3047 8154

$$

SHASHY
2 follow-up statements
111 
WWUS52 KJAX 222255
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
655 PM EDT MON AUG 22 2011

FLC031-222330-
/O.CON.KJAX.SV.W.0280.000000T0000Z-110822T2330Z/
DUVAL FL-
655 PM EDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN DUVAL COUNTY...

AT 655 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FORT CAROLINE...OR 7
MILES WEST OF TALBOT ISLAND...MOVING SOUTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITTLE
TALBOT ISLAND...FORT CAROLINE...ARLINGTON...MAYPORT...UNF...SAN
PABLO...NEPTUNE BEACH AND JACKSONVILLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3027 8138 3021 8160 3048 8164 3054 8155
      3053 8153 3055 8152 3055 8149 3054 8149
      3053 8146 3050 8143 3045 8140
TIME...MOT...LOC 2255Z 339DEG 10KT 3043 8152

$$

SHASHY
382 
WWUS52 KJAX 222327
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 PM EDT MON AUG 22 2011

FLC031-222336-
/O.EXP.KJAX.SV.W.0280.000000T0000Z-110822T2330Z/
DUVAL FL-
727 PM EDT MON AUG 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DUVAL COUNTY WILL
EXPIRE AT 730 PM EDT...

PART OF THIS WARNING HAS BEEN REPLACED BY ANOTHER SEVERE STORM WARNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3027 8138 3021 8160 3048 8164 3054 8155
      3053 8153 3055 8152 3055 8149 3054 8149
      3053 8146 3050 8143 3045 8140
TIME...MOT...LOC 2326Z 339DEG 10KT 3035 8148

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:50 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 22, 2:50 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT MON AUG 22 2011

.SHORT TERM...AT 200 PM EDT...SHOWERS AND STORMS WERE INCREASING
IN BOTH COVERAGE AND INTENSITY WITH STRONG THUNDERSTORMS
DEVELOPING IN VICINITY OF SURFACE TROUGH NEAR THE ALTAMAHA RIVER.
FOR THE REMAINDER OF TODAY... SHOWERS AND STORMS WILL ADVANCE
TOWARDS THE EAST-SOUTHEAST WITH THE GREATEST COVERAGE LIKELY TO
OCCUR NEAR THE I-95 CORRIDOR LATE IN THE DAY.

THE FORECAST THROUGH THURSDAY CALLS FOR HIGH TEMPERATURES BETWEEN
90 AND 95 DEGREES WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING EACH DAY (WITH EMPHASIS DURING THE AFTERNOON HOURS).

A FULL SCALE TROUGH NEAR THE EASTERN SEABOARD IS FORECAST TO LIFT
EAST AND WEAKEN OVER THE NEXT SEVERAL DAYS...BUT WILL CONTINUE TO
INFLUENCE THE PATH OF HURRICANE IRENE. THE LATEST FORECAST TRACK
FROM THE NATIONAL HURRICANE CENTER HAS BEEN SHIFTED EAST IN
RESPONSE TO HURRICANE IRENE SKIRTING THE NORTHERN COAST OF
HISPANIOLA (IN LIEU OF CROSSING). THE CENTER OF HURRICANE IRENE IS
FORECAST TO REACH THE NORTHERN BAHAMAS ON THURSDAY WITH BREEZY
NORTHEASTERLY WINDS ESTABLISHING OVER THE LOCAL COASTAL COUNTIES.

.LONG TERM...PER THE LATEST FORECAST TRACK FROM THE NATIONAL
HURRICANE CENTER...IRENE IS FORECAST TO LIFT NORTHWEST THEN NORTH
AND STRENGTHEN INTO A MAJOR HURRICANE. THE CENTER OF IRENE IS NOW
FORECAST TO POSITION ALMOST A HUNDRED MILES EAST OF THE LOCAL
MAINLAND LATE FRIDAY INTO FRIDAY NIGHT. IF THIS NEW TRACK IS
REALIZED...THERE IS STILL THE POTENTIAL FOR TROPICAL STORM FORCE
WINDS ON FRIDAY AND FRIDAY NIGHT.

RESIDENTS ARE REMINDED THAT THE STORMS LOCAL IMPACTS ARE STILL
UNCERTAIN AND WILL BE HIGHLY DEPENDENT UPON ITS EXACT TRACK AND
INTENSITY.

&&

.AVIATION...SCATTERED STORMS THIS AFTERNOON AS A TROUGH OF LOW
PRESSURE APPROACHES THE AREA. HAVE VCTS AT ALL TERMINALS TIL 02Z.
AMENDMENTS MAY BE NEEDED FOR POSSIBLE MVFR DUE TO TS.

&&

.MARINE...LIGHT WINDS EXPECTED THRU WED. WINDS/SEAS FROM IRENE ARE
EXPECTED TO INCREASE BY THURSDAY. TROPICAL STORM CONDITIONS
POSSIBLE IN THE NEAR SHORE WATERS AND HURRICANE CONDITIONS POSSIBLE
OFFSHORE.

RIP CURRENTS: LOW RISK THRU TUE WITH INCREASING THREAT BY WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  93  72  93 /  20  30  20  30
SSI  78  90  76  89 /  40  20  20  30
JAX  74  93  73  92 /  30  30  20  30
SGJ  76  91  75  91 /  40  20  20  40
GNV  73  94  72  92 /  30  40  20  30
OCF  73  93  72  93 /  30  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ZAPPE/PETERSON/PRESNALL
Hazardous weather outlook, Aug 22, 5:06 AM EDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 AM EDT MON AUG 22 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-230915-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
506 AM EDT MON AUG 22 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
EVENING. THESE STORMS COULD BE STRONG WITH GUSTY WINDS AND
PERIODS OF HEAVY RAINFALL. A FEW OF THESE STORMS COULD BECOME
SEVERE...MAINLY IN SOUTHEAST GEORGIA.

HEAT INDICES IN THE 100 TO 105 RANGE CAN BE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON. A FEW OF THESE STORMS
COULD BECOME STRONG AND CAPABLE OF PRODUCING STRONG WIND GUSTS AND PERIODS
OF HEAVY RAINFALL.

HURRICANE IRENE MAY IMPACT PORTIONS OF THE FORECAST AREA LATER THIS WEEK.
WHILE THE STORMS LOCAL IMPACTS ARE UNCERTAIN AND WILL BE HIGHLY
DEPENDENT UPON ITS EXACT TRACK AND INTENSITY...AT THIS TIME...NOW
IS THE TIME FOR LOCAL INTERESTS TO TAKE REASONABLE PRECAUTIONS
SHOULD WATCHES OR WARNINGS BECOME NECESSARY.

SOME SUGGESTED ACTIONS... REVIEW YOUR FAMILY'S HURRICANE PLAN. ENSURE
YOUR HURRICANE KIT IS WELL STOCKED AND UP TO DATE. REVIEW THE WORKING
CONDITION OF EMERGENCY EQUIPMENT...SUCH AS FLASHLIGHTS AND BATTERY
POWERED RADIOS. REVIEW EVACUATION ROUTES SHOULD THAT BECOME NECESSARY.

MARINE INTERESTS MAY WISH TO TAKE PRECAUTIONS AT THIS TIME...ESPECIALLY
IF YOU WILL BE AWAY FROM YOUR BOAT.

AS THE STORM APPROACHES THE REGION...HIGH TIDES...HEAVY SURF...RIP
CURRENTS AND LARGE BREAKERS AT INLETS MAY DEVELOP WELL AHEAD OF
THE STORM. BEACHFRONT INTERESTS SHOULD PLAN ON SECURING OBJECTS
VULNERABLE TO SURF ACTION PRIOR TO THE HIGH SURF DEVELOPING.

LOCAL AND MARINE INTERESTS ARE URGED TO MONITOR NOAA WEATHER
RADIO AND LOCAL MEDIA ON THE PROGRESS OF THE STORM AND REMAIN
ALERT FOR POSSIBLE WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Aug 22, 3:53 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT MON AUG 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     5 NNW SCREVEN           31.56N 82.04W
08/22/2011  E60.00 MPH       WAYNE              GA   TRAINED SPOTTER

            WINDS ESTIMATED UP TO 60 MPH WITH TREES DOWN NEAR HIGHWAY
            203 AND EMPIRE ROAD. DIME SIZE HAIL ALSO REPORTED.

&&

ARS
Special weather statement, Aug 22, 3:59 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON AUG 22 2011

GAZ133-135-222045-
APPLING-JEFF DAVIS-
359 PM EDT MON AUG 22 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF PINE GROVE...OR 6
MILES NORTH OF BAXLEY...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PLANT HATCH...PINE
GROVE...GRAHAM AND BAXLEY THROUGH 445 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3196 8241 3197 8239 3194 8234 3194 8228
      3192 8223 3183 8215 3168 8242 3193 8262
      3194 8261 3197 8255 3195 8250 3197 8250
      3198 8247
TIME...MOT...LOC 1959Z 334DEG 15KT 3183 8238

SHULER
Local storm report, Aug 22, 4:49 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EDT MON AUG 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     5 N SCREVEN             31.56N 82.02W
08/22/2011                   WAYNE              GA   EMERGENCY MNGR

            WAYNE COUNTY EMERGENCY MANAGER REPORTED 5 TREES DOWN AND
            A GLASS DOOR BLOWN OUT AT GA HWY 203 AND ODUM SCREVEN RD.

&&

SPRESNALL
Local storm report, Aug 22, 4:57 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT MON AUG 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     WAYNESVILLE             31.23N 81.79W
08/22/2011                   BRANTLEY           GA   EMERGENCY MNGR

            A POWER POLE REPORTED DOWN IN WAYNESVILLE.

&&

ARS
Local storm report, Aug 22, 5:59 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT MON AUG 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     NNE DOUGLAS             31.51N 82.85W
08/22/2011                   COFFEE             GA   911 CALL CENTER

            CENTRAL DISPATCH PASSED ALONG A REPORT OF 6 TO 7 TREES
            DOWN ON NORTHSIDE DRIVE NEAR QUINCEY BATTEN LOOP.

&&

SHULER
Special weather statement, Aug 22, 6:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT MON AUG 22 2011

FLZ025-033-222315-
DUVAL-ST. JOHNS-
635 PM EDT MON AUG 22 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 636 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF OCEANWAY...OR 8 MILES
WEST OF TALBOT ISLAND...MOVING SOUTH AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND OCEANWAY...LITTLE TALBOT
ISLAND...FORT CAROLINE...ARLINGTON...MAYPORT...UNF...SAWGRASS...SAN
PABLO...PONTE VEDRA BEACH AND PALM VALLEY THROUGH 715 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8156 3052 8168 3055 8159 3054 8158
      3054 8155 3053 8153 3056 8152 3056 8150
      3054 8149 3052 8145 3039 8138 3035 8139
      3019 8135
TIME...MOT...LOC 2236Z 341DEG 15KT 3047 8154

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 4:07 PM EDTSpecial Marine WarningJAX53 min
Aug 22, 5:11 PM EDTSpecial Marine WarningJAX94 min
Aug 22, 6:35 PM EDTSpecial Weather StatementJAXDuval40 min
Aug 22, 6:44 PM EDTSpecial Marine WarningJAX61 min
Aug 22, 7:17 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns23 min
Aug 22, 7:58 PM EDTSpecial Weather StatementJAXBaker47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.